# SDR DALA2016032502305

- Difficulty date: March 24, 2016
- Submitted: March 26, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CHANNEL BS 940 X=47 LT AT LT MLG WHEEL WELL, DOOR JAMB CHANNEL.  CRACK WAS STOP DRILLER IAW SRM 53-01, FIG 2, SHEET 4 AND AREA WAS REPAIRED IAW ER/A 497265-14, MA REV ORIGINAL.
